Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Suffer from a low grade fever and sinus infection, night sweats and weakness in legs. Family history of DVT. Need to be concerned?

Hi I have had a low grade fever of approx. 37.8 deg c for over three weeks now and no other symptoms apart from a sinus infection (jaw pain, no blocked nose but heaps of nasel drip) and course of amoxil plus clavulanic id not clear this up. I have no swollen glands but am now experiencing night sweats and the only other symptom I have is weakness in my lower right leg. My extended family has a history of DVT . Any ideas?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi.. thanks for using HCM..
you are having upper respiratory infection with sinusitis..
along with that you have myalgia, night sweats and weakness..
you have take antibiotics (you have already taken amox-clav), take analgesics, nasal decongesants,.. do salt water gargling and steam inhalation..
see your physician for this..
all the very best,,
Answered: Tue, 9 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor